MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE GLENOSPHERE 38MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. EQUINOXE GLENOSPHERE 38MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 320-06-38
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Joint Dislocation (2374); Metal Related Pathology (4530); Solid Tumour (4552); Implant Pain (4561)
Date of Event 01/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial reverse total shoulder replacement on the right side and was implanted with exactech devices.Subsequently, the patient experienced a dislocation.Patient had spine surgery and has had shoulder pain since.Physical therapy was ordered for strengthening exercises.Shoulder became easily aggravated, so ct ordered.Ct completed showing dislocation.X-rays done confirming dislocation w/ possible dissociation of polyethylene liner from humeral tray during patient office visit.As a result, approximately 1 after initial replacement, the patient underwent a right shoulder revision.No further impact to the patient was reported.No other information is available.
 
Additional Manufacturer Narrative
(d10) concomitant devices: 320-38-00 - 145-deg pe 38mm hum liner +0: s109676; 300-01-15 - eq humeral stem primary, press fit 15mm: 6597110; 320-10-00 - equinoxe reverse adapter plate tray +0: 6676606; 320-15-04 - rs glenoid plate r post aug, 8 deg, right: 5276547; 320-15-05 - eq rev locking screw: 6666160.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of manufacturing data was unable to be performed as the lot information of the product involved in the event was not available.A review of complaint history was unable to be performed as the relevant device and event information was unknown.The revision reported was likely due to dislocation and disassembly between the liner and humeral tray.This likely led to wear between the humeral tray and glenosphere, leading to the reported metallosis.However, the reported dislocation, disassembly, and prosthesis wear could not be confirmed.Potential contributions of user and patient-related considerations to the event, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner cannot be determined as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE GLENOSPHERE 38MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22756482
Report Number1038671-2025-02713
Device Sequence Number18560062
Product Code PHX
UDI-Device Identifier10885862563699
UDI-Public10885862563699
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193098
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-06-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Initial Report FDA Received Date08/08/2025
Date Device Manufactured06/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight93 KG
Patient EthnicityNon Hispanic
Patient RaceWhite